# SDR GLBA96052

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 14,406 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MYR - CREW REPORTED LEFT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE ADJUSTED LEFT MAIN LANDING GEAR SEQUENCE VALVE.  GEAR SWING WAS PERFORMED, OPS CHECK GOOD.  (M)
